BibTeX record journals/mlq/MarkovicOR03

download as .bib file

@article{DBLP:journals/mlq/MarkovicOR03,
  author    = {Zoran Markovic and
               Zoran Ognjanovic and
               Miodrag Raskovic},
  title     = {A probabilistic extension of intuitionistic logic},
  journal   = {Math. Log. Q.},
  volume    = {49},
  number    = {4},
  pages     = {415--424},
  year      = {2003},
  url       = {https://doi.org/10.1002/malq.200310044},
  doi       = {10.1002/malq.200310044},
  timestamp = {Wed, 17 May 2017 14:25:50 +0200},
  biburl    = {https://dblp.org/rec/journals/mlq/MarkovicOR03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics